# SDR DALA2015070804186

- Difficulty date: July 6, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N308DE
- Make and model: Boeing 737732
- Aircraft serial: 29656
- Aircraft time: 18,661 hours, 7,512 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Sheared
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR STUCK CLOSED, UNABLE TO OPEN ON ARRIVAL.  MAINTENANCE FOUND 1L DOOR GUST LOCK RELEASE PIN LOWER SCREW SHEARED.  REPLACED PIN ASSY, OPERATIONAL TEST OK.
